# SDR SWAA2021112323142

- Difficulty date: March 30, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: *CORROSION* (FCB) FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 420; RBL25; WL156. / CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STD 420; RBL 25 WL 156 REPAIRED ON ATS CARD 723462 FUSELAGE 5028 (T764842) ATTACHED COPY
